MathSciNet Relay Station
MathSciNet bibliographic data
MR1132425 (93e:54019) 54D40
Zhou, Jin Yuan Normal spaces whose Stone-Čech remainders have countable tightness. Proc. Amer. Math. Soc. 117 (1993), no. 4, 1193–1194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement